# SDR UIEA2011102100617

- Difficulty date: September 8, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 544-566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FOUND SMALL CRACK AT FLOOR PANEL.   REMOVED DAMAGED CRACKED FLOOR PANEL, FABRICATED IAW SRM 53-30-53 AND INSTALLED.
